Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Proof Without Words: The Formulas of Hutton and Strassnitzky

Roger B. Nelsen
Mathematics Magazine
Vol. 86, No. 5 (December 2013), p. 350
DOI: 10.4169/math.mag.86.5.350
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.86.5.350
Page Count: 1
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Summary Proof Without Words: The Formulas of Hutton and Strassnitzky

Page Thumbnails